Journal of Multivariate Analysis, 117, 229-245, 2013
31 Pages Posted: 8 Feb 2012 Last revised: 18 Feb 2016
Date Written: November 26, 2012
In this paper, we present both integral and infinite series expressions of mixed moments of two quadratic forms in normal random variables. We also present efficient numerical methods for computing the mixed moments under each approach.
Keywords: Moments, Ratio of Quadratic Forms, Multivariate Normal Distribution
JEL Classification: C10, C63
Suggested Citation: Suggested Citation
Bao, Yong and Kan, Raymond, On the Moments of Ratios of Quadratic Forms in Normal Random Variables (November 26, 2012). Journal of Multivariate Analysis, 117, 229-245, 2013. Available at SSRN: https://ssrn.com/abstract=2001129 or http://dx.doi.org/10.2139/ssrn.2001129